# SDR 2DYA2022120700494

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 63,208 hours, 18,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER HALF FUSELAGE - OUTER EMERGENCY LIGHTS (4EA) ILLUMINATION LAMPS NOT ILLUMINATE
